# SDR UIEA2021093002148

- Difficulty date: September 30, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: False Indication
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

DURING CRUISE, AFT CABIN TEMP MESSAGE PERFORMED BITE CHECK OF ZONE TEMP CONTROLLER IAW FIM 21-61 FT 803. NO DEFECTS NOTED. A/C OK FOR SERVICE.
